# SDR SIMA200118101

- Difficulty date: June 30, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4969 - CREW REPORTED THE EMERGENCY EXIT SIGN ABOVE THE AISLE EMERGENCY EXIT TO BE INOPERATIVE, AND WITH SWITCHES SET TO ARMED THE EMERGENCY LIGHT NOT ARMED CAUTION ILLUMINATED SEVERAL TIMES.  MAINTENANCE REMOVED AND REPLACED THE AISLE EMERGENCY LIGHT.  THE EMERGENCY LIGHST NOT ARMED CAUTION LIGHT COULD NOT BE DUPLICATED.  OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
